Doctor insights on:
My Face And Ears Are Red
Why suddenly and frequently the Right side of my face and Ear turn red n get very hot. I can be sitting down and somebody tells me wats wrong why red?
Uncertain: Flushing is not uncommon, and can be triggered by emotions or things that dilate blood vessels (warm drinks, alcohol, certain meds). The fact that it is only happening on one side of your face is a bit more unusual. I would probably get it checked out, especially if you have other neurological symptoms on that side (numbness, skin sensitivity, etc...) ...Read more
I am 23 and sometimes my face and ears go really red and puffy and really hot it just happens randomly and at any time what could this be ?
At night my face and ears get really red and hot to the touch. Never happens during the day and is always gone in the morning. Not bumpy or itchy. What is this?
Overheated: If your room is too warm, your body temperature may be driven up without the regulatory mechanism of vasodilation, which often occurs at the cheeks and ears, allowing heat to be emitted out of the body, thereby keeping your internal body temperature normal. As the night progresses and you move into a restful sleep, the body temperature falls, so the blood vessels would no longer be dilated. ...Read more
What causes the side of my face and ear to get red. Happens when stress or lay down. don't have ear inf. have allergies, deviated septum and anxiety?
Many things: There are quite a few conditions that may cause redness of the face under the circumstances you mention. Rosacea is one of them. Sensitive to emotions blood vessels that dilate after being embarrassed or after alcohol intake maybe the clue to diagnosis. Seeing a dermatologist will help with definitive diagnosis. Good luck from NYC. ...Read more
Is it normal for my face and ears to get red/hot after my Adderall (dextroamphetamine and racemic amphetamine) starts wearing off?
Maybe not related: The symptoms of one's face and ears getting hot and reddened after Adderall (dextroamphetamine and racemic amphetamine) wears off are not reported side effects associated with amphetamine-type medications. It is unlikely Adderall (dextroamphetamine and racemic amphetamine) is the source of the symptoms. A primary care doctor can review one's other medications, over-the-counter drugs, vitamins, supplements, alcohol, illegal drugs, etc..., to see if there may be some interaction. ...Read moreSee 1 more doctor answer
My face and ears feel hot not red not flushed just hot3 days now I have pots and more than likely lupus.. Is it the lupus or pots or just weird no fvr?
Something else: Discuss with primary---this is not consistent with lupus. ...Read more
My first Drink after having my baby a simple malt that I've had before and my face ears chest got all red hot and ich this has never happened before?
Haven't seen this: but it may relate to the fact that you list both oxycodone and hydrocodone as your medications. It is NOT a good idea to consume any alcohol while on opiate analgesics, because alcohol may increase the potential for central nervous system depression, as well as that of histamine release, which is the usual cause of the symptoms you are describing. If you are breastfeeding, discuss with your doc. ...Read more